Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please help- mirena Question



So I just got the mirena IUD inserted today, and I am having really bad cramping. They feel like mild labor pains :( Ive taken motrin and tylenol, but they don't help. I just didn't expect it to be this painful! What is normal? Has anyone had these side effects?

Answer Question
 
Anonymous

Asked by Anonymous at 11:05 PM on Dec. 14, 2009 in Health

Answers (2)
  • I believe it is normal it happened to me when i had mine put in and also when i had it taken out 4 years later.
    teresalangston

    Answer by teresalangston at 11:15 PM on Dec. 14, 2009

  • Yes, I had those same side effects, but the pain and cramping went away in a day or so; but I did bleed for about a month.
    izyandchrismomi

    Answer by izyandchrismomi at 11:20 PM on Dec. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.